Skip to content

Zeitschriftendatenbank

Content

Search results

Refine results

Year of publication

online available free of charge

Language

Country of publication

Media type

Frequency

Format

Result list

matches 1 - 3  of
Sorted by

Publications mathématiques / Institut des Hautes Etudes Scientifiques

Berlin ; Heidelberg : Springer 1.1959 -

ZDB-ID

281542-4

Title

Publications mathématiques / Institut des Hautes Etudes Scientifiques

Published

Berlin ; Heidelberg : Springer

Paris : Presses Univ. de France [-2000]

Bures-sur-Yvette : Inst. des Hautes Etudes Scientifiques [teils]

Publication history

1.1959 -

Notes

Nebent. ab 93.2001: Publications mathématiques de l'IHES

Abbreviated title: Publ. Math., Inst. Hautes Etud. Sci.

Ersch. halbjährl.

27 cm

Index 1/60.1959/84 in: 60.1984

Beitr. teilw. in Franz.

Standard numbers

Authorised ISSN: 0073-8301

ISSN of the original: 0073-8301

ISSN of the parallel edition: 1618-1913

OCLC number: 631720956

Subject indexing

DDC subject groups: 510 Mathematics 

DDC numbers: 510.5

Other classifications: Regensburger Verbundklassifikation (rvk)SA 7684 ; SI 300

German subject headings:
Mathematik ; Zeitschrift

Special subject collections: 17,1

Manifestation

journal

Language

English  ;  French 

Media type

Print

Frequency

half-yearly

IDN

011751592

Place this title record on the watch list

Publications mathématiques de l'IHES / Institut des Hautes Ètudes Scientifiques

Berlin ; Heidelberg : Springer 1.1959 -

National licence
http://www.numdam.org/journals/PMIHES [Digitisation; 1.1959 - 92.2000] free of charge 

ZDB-ID

2069874-4

Title

Publications mathématiques de l'IHES / Institut des Hautes Ètudes Scientifiques

Published

Berlin ; Heidelberg : Springer

[S.l.] : Numdam [1959-2000]

Publication history

1.1959 -

Notes

Abbreviated title: Publ. Math., Inst. Hautes Etud. Sci.

Ersch. unregelmäßig

Online-Ressource

Beitr. teilw. engl., teilw. franz.

Gesehen am 16.05.17

Other editions

Druckausg.:  Publications mathématiques 

Standard numbers

ISSN of the original: 1618-1913

ISSN of the parallel edition: 0073-8301

OCLC number: 645324960

URL

http://www.bibliothek.uni-regensburg.de/...  [EZB] 

http://link.springer.com/journal/10240  [Publisher] 

http://link.springer.com/journal/10240  [Publisher; 1.1959 - 95.2002. - National licence] 

http://www.numdam.org/journals/PMIHES  [Digitisation; 1.1959 - 92.2000] free of charge  

Subject indexing

DDC subject groups: 510 Mathematics 

German subject headings:
Mathematik ; Zeitschrift ; Online-Publikation
Manifestation

journal

Language

English  ;  French 

Media type

available online

Frequency

irregular, varia

IDN

023155477

Preservation

Committed to retain ; Institution:  DE-101 

Funded by

Place this title record on the watch list

Publications mathématiques de l'Université Paris 7

Paris : Univ. 1.1978 - 35.1995; damit Ersch. eingest.

ZDB-ID

1024273-9

Title

Publications mathématiques de l'Université Paris 7

Corporate body
Published

Paris : Univ.

Publication history

1.1978 - 35.1995; damit Ersch. eingest.

Standard numbers

ISSN of the original: 0073-8301

Subject indexing

DDC subject groups: 510 Mathematics 

Special subject collections: 17,1

Manifestation

series

Language

French 

Country of publication

France 

Media type

Print

IDN

015569330

Place this title record on the watch list
export selected title record(s) or add to watch list